# SDR 95ZZZX3307

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3038V
- Make and model: Beech 400BEECH
- Aircraft serial: RK93
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 45AS66010009
- Condition: Burned Through
- Location: Lt Elevator
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HEATED HORN SURFACE BURNED THROUGH SURFACE IN 5 SPOTS.  TOTAL BURN AREA APPROX 3 SQUARE INCHES.  METAL LINER BENEATH TIP ALSO MELTED ALONG TO OUTBOARD EDGE.  SUBMITTER STATED THIS IS FOURTH FAILURE BY THIS OPERATOR OF 2 AIRCRAFT.  FAILURES ARE SINGULAR IN NATURE OVER TOTAL OF 700 HOURS OF OPERATION.
